|Kidneys & HIV
Apr 27, 2008
Can Norvir effect my kidneys?
| Response from Dr. Henry
Ritonavir (Norvir) has little direct effect on the kidneys though it interacts with many drugs that can cause kidney problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Itchy Testicles After Touching Open Wound Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Causes Of Vaginal Cysts
- Herpes Symptoms Diarrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.